# SDR CA951103002

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Condition: Cracked
- Location: Rh Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ULTRASONIC INSPECTION CARRIED OUT AS PER AD 95-19-07R1, AND SB 226-32-065. CRACK 1 INCH LONG.
